# SDR CALA0400250

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 15,617 hours, 8,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Part time: 43,048 hours, 21,399 cycles
- Component: Escape Slide
- Component part number: D31354433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR SLIDE BOTTLE PRESSURE LOW.  THE R-2 DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-60.
